# SDR FDEA202310071716

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON THE RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING AFT OF   NOSE LANDING GEAR DOOR AFT HINGE FITTING SLOT OUT AREA FOUND SUSPECT CRACK AT   STATION 583. RIGHT HAND NOSE LANDING GEAR TRUNNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT   HINGE FITTINIG AT STATION 583 CRACK AREA CARRIED OUT REPAIR IN ACCORDANCE WITH SRM   53-10-14-2R REPAIR 2 FIGURE 202.REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.REPAIR   AREA REQUIRE INITIAL INSPECTION AT 1500 FC WITH REPETITIVE INSPECTIONS AT EVERY 1500 FC   AS PER SRM 53-10-14-2R TABLE 201/REPAIR 2 FIGURE 202. METHOD BY HFEC OR LIQUID   PENETRANT.
